Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 145, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 25, 2007, 8:13 PM EDT for Forsyth County, North Carolina. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2007, 8:13 PM EDT (00:13 UTC)
- Expired
- Jun 25, 2007, 8:59 PM EDT
- In force
- 46 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 104 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:17 PM EDT | HAIL 0.75 | 2 Sw Winston-Salem, NC | NEAR THE INTERSECTION OF INTERSTATE 40 AND HIGHWAY 158. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.2 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2134 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 260013
SVRRAH
NCC067-260100-
/O.NEW.KRAH.SV.W.0145.070626T0013Z-070626T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
813 PM EDT MON JUN 25 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FORSYTH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 900 PM EDT
* AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WINSTON-SALEM...MOVING EAST AT 10 MPH.
PENNY SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
WINSTON-SALEM...
SEDGE GARDEN...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3616 8038 3615 8036 3615 8027 3614 8026
3613 8005 3601 8006 3603 8014 3603 8021
3599 8022 3600 8039
$$
BSD2 follow-up statements
000
WWUS52 KRAH 260036
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
835 PM EDT MON JUN 25 2007
NCC067-260100-
/O.CON.KRAH.SV.W.0145.000000T0000Z-070626T0100Z/
FORSYTH NC-
835 PM EDT MON JUN 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHERN FORSYTH COUNTY...
AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS IN EXCESS OF 58 MPH. THIS STORM WAS LOCATED ON THE NORTH
SIDE WINSTON-SALEM...MOVING EAST AT 15 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... KERNERSVILLE.
LAT...LON 3616 8038 3615 8036 3615 8027 3614 8026
3613 8005 3601 8006 3603 8014 3603 8021
3599 8022 3600 8039
$$
BSD000
WWUS52 KRAH 260059
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
857 PM EDT MON JUN 25 2007
NCC067-260107-
/O.CAN.KRAH.SV.W.0145.000000T0000Z-070626T0100Z/
FORSYTH NC-
857 PM EDT MON JUN 25 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FORSYTH COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WARNING THAT PROMPTED THE WARNING HAS
WEAKENED BELOW SEVERE LIMITS.
LAT...LON 3616 8038 3615 8036 3615 8027 3614 8026
3613 8005 3601 8006 3603 8014 3603 8021
3599 8022 3600 8039
$$
BSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:05 PM EDT, 5 hours 8 minutes earlier.
Area forecast discussion, Jun 25, 3:05 PM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 305 PM EDT MON JUN 25 2007 .SYNOPSIS... HIGH PRESSURE CENTERED OFFSHORE WILL EXTEND WESTWARD OVER THE REGION TODAY THROUGH THURSDAY... PRODUCING WARM AND HUMID CONDITIONS. A COLD FRONT WILL APPROACH FROM THE OHIO VALLEY THURSDAY... AND ENTER CENTRAL NORTH CAROLINA LATE FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... ATMOSPHERE IS CHARGED TO GO THIS AFTERNOON...CAPES ARE APPROACHING 2K JOULES AND THE CONVECTIVE TEMP IS AT HAND. STILL A BIT OF A QUESTION AS TO WHAT SECTION OF THE CWFA WILL ULTIMATELY HAVE THE BEST COVERAGE...BUT BETTER INSTABILITY IS IN THE EAST WHERE POPS ARE HIGHER...ONGOING FORECAST LOOKS GOOD THUS FAR. WILL TAPER POPS DOWN THIS EVENING WITH LOSS OF INSOLATION...BUT OUTFLOW FROM EVENING CONVECTION AND PERSISTENCE FROM THE ACTIVITY WE HAD LAST NIGHT ENCOURAGE SLIGHT CHANCE POPS THROUGH THE NIGHT. LOWS WILL BE MILD...AGAIN AROUND 70. -MLM && .SHORT TERM /TUESDAY THROUGH THURSDAY/... WHAT IS FAIRLY CERTAIN TUESDAY IS THAT BOTH MOISTURE AND WEAK RESIDUAL CONVECTIVELY-INDUCED BOUNDARIES WILL BE PLENTIFUL ACROSS CENTRAL NC... HOWEVER WHAT IS MUCH LESS CERTAIN IS THE DEGREE OF POTENTIAL INSTABILITY AND THE PRECISE LOCATION OF ANY CONVECTIVE INITIATION. THE MID LEVEL ANTICYCLONE WILL REMAIN OVERHEAD OR VERY CLOSE BY DURING THE DAY... PRODUCING YET ANOTHER DAY OF WEAK DEEP LAYER SHEAR CONCURRENT WITH WARMING MID LEVELS... ESPECIALLY IN EASTERN NC WHERE MID LEVEL LAPSE RATES ARE FORECAST TO BE AT OR BELOW 5.5 C/KM. PRECIPITABLE WATER VALUES WILL BE RUNNING OVER 140% OF NORMAL ACROSS THE AREA HOWEVER... WITH AN 850 MB THETA-E RIDGE EXTENDING OVER CENTRAL NC... AND AS A RESULT IT SHOULDNT TAKE MUCH FORCING TO PRODUCE SCATTERED SHOWERS AND STORMS. EXPECT THE BETTER COVERAGE TO BE OVER THE FAR NORTHWEST PIEDMONT WHERE INSTABILITY SHOULD BE HIGHEST (BUT STILL LESS THAN TODAY)... AND OVER THE SOUTHEAST CWA WHERE A LIGHT BUT UNIFORM SOUTHEASTERLY LOW LEVEL FLOW SHOULD PUSH THE SEA BREEZE WELL INLAND. WITH THE MOIST COLUMN IN PLACE... HAVE HELD ONTO SLIGHT CHANCE POPS WELL INTO THE NIGHT. HIGHS 88-91 WITH LOWS AROUND 70. MID LEVELS CONTINUE TO WARM GRADUALLY INTO WEDNESDAY... AND THE MOST UNSTABLE AIR IS CONFINED TO THE FAR NORTHWEST PIEDMONT BACK INTO THE NORTHERN FOOTHILLS AND MOUNTAINS ACCORDING TO THE SREF. HAVE KEPT THE CURRENT FORECAST AS IS... WITH ISOLATED STORMS IN THE WESTERN PIEDMONT AND NO POPS ELSEWHERE. HIGHS 91-94. THEN FOR THURSDAY... MOISTURE AND INSTABILITY WILL AGAIN BE LIMITED AND HAVE HELD ONTO JUST ISOLATED STORMS ALONG THE SHARPENING LEE TROUGH FROM VA INTO THE NC PIEDMONT. HIGHS 89-92. -GIH && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... LATEST MODEL GUIDANCE GENERALLY SUPPORTS THE CURRENT FORECAST. THE COLD FRONT IS EXPECTED TO DROP THROUGH THE OHIO VALLEY THURSDAY NIGHT... AND PUSH SOUTHEAST INTO NC FRIDAY NIGHT... WITH PIEDMONT TROUGHING IN PLACE OVER NC AHEAD OF THE FRONT. INCREASING LOW LEVEL MOISTURE CONVERGENCE ALONG THIS TROUGH... FALLING MID LEVEL HEIGHTS AS A TROUGH DIGS OVER EASTERN NOAM... AND UPPER DIVERGENCE WITHIN THE RIGHT ENTRANCE REGION OF THE JET TO OUR NNE... SHOULD ALL HELP GENERATE SUFFICIENT MECHANICAL FORCING AND INSTABILITY FOR SCATTERED STORMS TO DEVELOP STARTING FRIDAY... AND CONTINUING THROUGH SATURDAY EVENING BEFORE PRECIP CHANCES DECREASE AND BECOME SUPPRESSED INTO THE SOUTHERN CWA. EXPECT FRONTAL PASSAGE THROUGH NC TO HOLD OFF UNTIL LATE SATURDAY... CLOSE TO THE ECMWF SOLUTION... AS IT HAS HISTORICALLY BEEN DIFFICULT TO GET A QUICK FRONTAL PASSAGE THROUGH NC IN THE SUMMER MONTHS. THEN ON SUNDAY/MONDAY BEGINS THE EVOLUTION TO A HIGH AMPLITUDE PATTERN OF A WEST COAST TROUGH / ROCKIES TO PLAINS RIDGE / EASTERN NOAM TROUGH... WHICH APPEARS LIKELY TO HOLD THROUGH THE MIDDLE OF NEXT WEEK. INITIAL TEMPERATURES ABOUT A CATEGORY BELOW NORMAL SHOULD MODERATE TO NEAR NORMAL BY THE FOURTH OF JULY. SMALL TO ZERO POPS SUNDAY/MONDAY AS THE STABLE HIGH BUILDS IN FROM THE NORTH. -GIH && .AVIATION /19Z MONDAY THROUGH SATURDAY/... VFR CUMULUS DECK EARLY THIS AFTERNOON WILL CONTINUE TO BUILD...WITH SCATTERED TSRA EXPECTED BY 20Z. TOO MUCH UNCERTAINTY TO FORECAST A STORM AT ANY GIVEN TAF SITE AS OF YET...BUT INSTABILITY WILL BE HIGHER IN THE EAST...THUS WILL INCLUDE VCTS AT RWI AND FAY...WITH VCSH AT RDU/GSO/INT PENDING A CLEARER PICTURE AS TO WHAT AREAS WILL FIRE FIRST AND WITH THE BEST COVERAGE. MOIST AIRMASS IN PLACE OVERNIGHT WITH RIDGING BUILDING OVERHEAD. EXPECT AT LEAST MVFR FOG IN THE PREDAWN...WITH A PERSISTENCE FORECAST OF PREDAWN IFR CONDITIONS AT RWI AND FAY. HOWEVER...IFR CONDITIONS WILL LIKELY DEVELOP OVERNIGHT AT ANY SITE WHICH GETS A SHOWER OR STORM THIS EVENING. BERMUDA HIGH WILL PRODUCE MOIST SOUTHERLY FLOW AND WITH A RIDGE BUILDING OVERHEAD THROUGH LATE WEEK...EXPECT MAINLY A VFR DIURNAL CUMULUS DECK EACH DAY WITH ISOLATED CONVECTION. ALONG THE SAME LINE...MVFR TO PERHAPS IFR VISIBILITY IN FOG IS POSSIBLE IN THE PREDAWN...ESPECIALLY RWI AND FAY. -MLM && .RAH WATCHES/WARNINGS/ADVISORIES... AIR QUALITY ACTION DAY UNTIL 9 PM EDT THIS EVENING AND AGAIN FROM 6 AM TO 9 PM EDT TUESDAY FOR NCZ021>023-038-039. && SYNOPSIS...HARTFIELD NEAR TERM...MLM SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...MLM
Hazardous weather outlook, Jun 25, 10:40 AM EDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1040 AM EDT MON JUN 25 2007 NCZ007>011-024>028-040>043-073>078-083>086-088-089-260845- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE- HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1040 AM EDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE MOUNTAINS BY EARLY AFTERNOON... THEN MOVE EAST THROUGH THE PIEDMONT DURING THE AFTERNOON THROUGH EARLY EVENING. OTHER SCATTERED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON OVER THE SOUTHERN COASTAL PLAIN. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH HAIL TO THE SIZE OF PENNIES OR NICKELS... AND DAMAGING WIND GUSTS OVER 60 MPH. NEARLY CONTINUOUS LIGHTNING STRIKES WILL ALSO PRESENT A SIGNIFICANT DANGER WITH THESE STORMS. THE THREAT OF SEVERE STORMS WILL DECREASE OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDICES WILL APPROACH 100 DEGREES FOR SEVERAL HOURS TIME OVER THE COASTAL PLAIN AND SANDHILLS TUESDAY THROUGH THURSDAY AFTERNOONS. THIS INCLUDES THE LAURINBURG... FAYETTEVILLE... GOLDSBORO... ROCKY MOUNT AND WILSON AREAS. STRONG THUNDERSTORMS ARE EXPECTED LATE WEEK IN CONJUNCTION WITH A COLD FRONT. THE MOST LIKELY TIME FOR STRONG THUNDERSTORMS WILL BE FRIDAY AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR A FEW AREAS. NCZ021>023-038-039-260845- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- 1040 AM EDT MON JUN 25 2007 ...AIR QUALITY ACTION DAY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ACTION DAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE MOUNTAINS BY EARLY AFTERNOON... THEN MOVE EAST THROUGH THE PIEDMONT DURING THE AFTERNOON THROUGH EARLY EVENING. OTHER SCATTERED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON OVER THE SOUTHERN COASTAL PLAIN. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH HAIL TO THE SIZE OF PENNIES OR NICKELS... AND DAMAGING WIND GUSTS OVER 60 MPH. NEARLY CONTINUOUS LIGHTNING STRIKES WILL ALSO PRESENT A SIGNIFICANT DANGER WITH THESE STORMS. THE THREAT OF SEVERE STORMS WILL DECREASE OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE EXPECTED LATE WEEK IN CONJUNCTION WITH A COLD FRONT. THE MOST LIKELY TIME FOR STRONG THUNDERSTORMS WILL BE FRIDAY AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING FOR A PERIOD OF TIME. GIH
In the hours before
Special weather statement, Jun 25, 3:25 PM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 325 PM EDT MON JUN 25 2007 NCZ043-078-088-089-252030- CUMBERLAND-SAMPSON-WAYNE-WILSON- 325 PM EDT MON JUN 25 2007 ...STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE SLOWLY ACROSS WILSON...WAYNE...SAMPSON AND SOUTHERN CUMBERLAND COUNTIES THROUGH 430 PM EDT... AT 325 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS POPPING UP OVER THE COASTAL PLAIN FROM WILSON SOUTH ACROSS GOLDSBORO AND CLINTON. THESE STORMS WERE MOVING SLOWLY EAST AT 5 MPH. GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. A QUICK ONE TO TWO INCHES OF RAIN ARE POSSIBLE...WHICH MAY CAUSE SOME PONDED WATER ON ROADS AND MINOR FLOODING ON SMALL CREEKS. DRIVERS SHOULD BE ALERT FOR WATER ON THE ROAD AS WELL AS REDUCED VISIBILITY IN HEAVY SHOWERS. 13
Special weather statement, Jun 25, 4:32 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 432 PM EDT MON JUN 25 2007 NCZ089-252100- SAMPSON- 432 PM EDT MON JUN 25 2007 ...A STRONG THUNDERSTORM WILL MOVE NEAR CLINTON IN SAMPSON COUNTY THROUGH 500 PM EDT... AT 432 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLINTON...MOVING SOUTHWEST AT 5 MPH. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL THE SIZE OF MARBLES... VERY HEAVY RAIN... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. GIH
Special weather statement, Jun 25, 5:05 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 505 PM EDT MON JUN 25 2007 NCZ028-252130- EDGECOMBE- 505 PM EDT MON JUN 25 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEAST EDGECOMBE COUNTY THROUGH 530 PM EDT... AT 505 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CONETOE...OR ABOUT 10 MILES SOUTH OF TARBORO...WITH VERY LITTLE MOVEMENT. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...CONETOE AND AREAS EAST OF PINETOPS BETWEEN HIGHWAYS 43 AND 64. LOCALLY GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. RFG
Special weather statement, Jun 25, 7:15 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 715 PM EDT MON JUN 25 2007 NCZ073-083-260030- STANLY-ANSON- INCLUDING THE CITIES OF...ALBEMARLE...WADESBORO 715 PM EDT MON JUN 25 2007 ...STRONG THUNDERSTORMS TO AFFECT WESTERN STANLY AND NORTHWESTERN ANSON COUNTIES THROUGH 830 PM... AT 710 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING AND DRIFTING SLOWLY TO THE NORTHEAST ACROSS PORTIONS OF THE SOUTHERN PIEDMONT. GUSTY WINDS OF 30 TO 40 MPH...VERY HEAVY RAIN... SMALL HAIL... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. A QUICK ONE TO TWO INCHES OF RAIN ARE POSSIBLE...WHICH MAY CAUSE SOME PONDED WATER ON ROADS AND MINOR FLOODING ON SMALL CREEKS. DRIVERS SHOULD BE ALERT FOR WATER ON THE ROAD AS WELL AS REDUCED VISIBILITY IN HEAVY SHOWERS. THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF DEADLY CLOUD-TO-GROUND LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO NOT USE THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK SHELTER INDOORS...AUTOMOBILES CAN PROVIDE ADEQUATE SHELTER. BSD
Special weather statement, Jun 25, 8:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 804 PM EDT MON JUN 25 2007 NCZ021-038-260045- DAVIDSON-FORSYTH- 804 PM EDT MON JUN 25 2007 ...STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHERN FORSYTH AND NORTHERN DAVIDSON COUNTIES THROUGH 845 PM EDT... AT 804 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ARCADIA...OR ABOUT 9 MILES SOUTHWEST OF WINSTON-SALEM...MOVING EAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...ARCADIA... MIDWAY...WELCOME...THOMASVILLE. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. THIS THUNDERSTORM IS PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO NOT USE THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK SHELTER INDOORS AUTOMOBILES CAN PROVIDE GOOD SHELTER. BSD
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:13 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 32 min |
| Jun 26, 4:44 PM EDT | Severe Thunderstorm Warning | RAH | Hoke | 31 min |
| Jun 26, 5:11 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 34 min |
| Jun 26, 5:40 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 18 min |
| Jun 26, 5:44 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 16 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.